Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

On the Distribution of the Limit of Products of I.I.D 2 x 2 Random Stochastic Matrices

Published

Author(s)

A Mukherjea, Anastase Nakassis, J S. Ratti

Abstract

This article extends the results of [3] by establishing sufficient conditions for the limit distribution of products of i.i.d. 2 x 2 random stochastic matrices to be continuous singular, when the support of the distribution of the individual random matrices is finite.
Citation
Journal of Mathematical Analysis and Applications
Volume
12
Issue
2

Keywords

individual random matrices, statistical analysis, stochastic matries

Citation

Mukherjea, A. , Nakassis, A. and Ratti, J. (1999), On the Distribution of the Limit of Products of I.I.D 2 x 2 Random Stochastic Matrices, Journal of Mathematical Analysis and Applications, [online], https://tsapps.nist.gov/publication/get_pdf.cfm?pub_id=150723 (Accessed June 14, 2024)

Issues

If you have any questions about this publication or are having problems accessing it, please contact reflib@nist.gov.

Created January 14, 1999, Updated October 12, 2021